# SDR AWXA200200900

- Difficulty date: September 17, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 64,188 hours, 25,211 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Seal
- Part number: AC044798
- Condition: Contaminated
- Location: Bleed Solenoid
- Component: Bleed Solenoid, Dunlop
- Component part number: AC67756
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST DAMAGE - DURING WALK AROUND INSPECTION A LARGE SECTION OF HONEYCOMB FOUND MISSING AT RT ENGINE LT COWLING HEAT DAMAGE TO NR 2 ENGINE C-DUCT WAS DUE TO DEFECTIVE HIGH PRESSURE SOLENOID BLEED VALVE. MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE LT HIGH PRESSURE BLEED VALVE ON BOTH THE LT AND RT BLEED SOLENOIDS. NR 2 ENGINE INBOARD C-DUCT WAS REPLACED. IP & HP COMPRESSOR AIRFLOW CONTROL TEST CHECKED GOOD. VENDOR BENCH TEST OF BLEED SOLENOID RELIEF HP3 VALVE FAILED FUCNTIONAL TEST AND INLET / EXHAUST VALVE LEAKAGE TEST AT 15 LBS. UNIT WAS DISASSEMBLED AND FOUND TO BE CONTAMINATED WITH A CARBON MATERIAL. TRIPLE SEALS ALSO CONTAMINATED WITH AN ABRADABLE MATERIAL, AND THE RELIEF VALVE SEALING SURFACE WAS DAMAGE
